# SDR REXA2012031100359

- Difficulty date: March 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,594 hours, 15,068 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG AFTER TAKEOFF AIR RETURNED, NO SMOKE IN CABIN OR LAV ALL INDICATIONS NORMAL.  CHANGED THE ENGINE.
